Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    SLIMJIM88 is offline New Member
    Join Date
    Apr 2003
    Location
    Canada
    Posts
    10

    Tribulus and my nuts!

    Why when I take Tribulus....1500mg/day my nuts shrink ? I take Winny and D-bol too but only have this problem with the Tribulus..!

  2. #2
    bigsd67's Avatar
    bigsd67 is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    CT
    Posts
    2,186
    that's odd considering tribulus is supposed to help you recover your test levels after a pro hormone cycle, or just to keep your natural test levels elevated.

  3. #3
    Valmont is offline Banned
    Join Date
    Jun 2002
    Posts
    227
    In addition I hear some report having gyno effects over continual tribulus usuage. Avena sativa perhaps would be the best choice for shbg control.

  4. #4
    bigsd67's Avatar
    bigsd67 is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    CT
    Posts
    2,186
    well i took tribulus steadily for almost 6 months and did not see any of those signs...i was taking the recommended doses, so i dont know if whether or not taking more than recommended can cause those symptoms.

  5. #5
    groverman1's Avatar
    groverman1 is offline Cross Dressing Member
    Join Date
    Jul 2003
    Location
    Motor City
    Posts
    2,548
    I have never heard of trib causing gyno, and the **** works.

  6. #6
    daman1's Avatar
    daman1 is offline Diet Specialist
    Join Date
    Dec 2003
    Location
    beatin it up...
    Posts
    3,200
    Quote Originally Posted by bigsd67
    that's odd considering tribulus is supposed to help you recover your test levels after a pro hormone cycle, or just to keep your natural test levels elevated.
    ditto. bump for answers...

  7. #7
    RP7's Avatar
    RP7
    RP7 is offline Member
    Join Date
    Mar 2003
    Location
    Great White North
    Posts
    918
    Quote Originally Posted by SLIMJIM88
    Why when I take Tribulus....1500mg/day my nuts shrink ? I take Winny and D-bol too but only have this problem with the Tribulus..!
    Its the STEROIDS not the TRIBULUS.

    Tribulus shrinking your nuts is highly, highly, unlikely. Winny and dbol on the other hand... comeon this is just common sense.

  8. #8
    Benches505's Avatar
    Benches505 is offline 75% HGH 25% Testosterone
    Join Date
    Feb 2004
    Posts
    3,366
    Switch over to yohimbine for a change....Kept my nuts hanging through cycle

  9. #9
    FmRommel's Avatar
    FmRommel is offline Member
    Join Date
    Nov 2002
    Location
    Boston
    Posts
    629
    Quote Originally Posted by SLIMJIM88
    Why when I take Tribulus....1500mg/day my nuts shrink ? I take Winny and D-bol too but only have this problem with the Tribulus..!

    Am I reading this right? You are on a DBol /Winny cycle (bad idea by the way....you are asking for liver failure and **** gains) and you think TRIBULUS is shrinking your nuts? Not highly unlikely, IMPOSSIBLE!

    Man some of these posts make me wonder.....

    FM

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •